# SDR MALA070181

- Difficulty date: November 14, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 20,546 hours, 22,399 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Heater
- Condition: Sparks
- Location: Lt Intake
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LEFT INTAKE HEAT SPARKING.  AIR-TURN-BACK, SLIGHT SMOKE ODOR IN CABIN DUE TO INTAKE SMOKE INGESTION INTO BLEED SYSTEM.  REMOVED AND REPLACED LOWER DUCT.
